# SDR CA991208001

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D147211
- Condition: Failed
- Location: Deice Syste
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE LEFT AND RIGHT NR 5 DEICE BOOTS WOULD NOT INFLATE IN AUTO MODE BUT OPERATED IN MANUAL.  MAINTENANCE REPLACED A FAULTY DEICE TIMER.
